I took 11 ibuprofen at once, what's going to happen?

Patient

Q: I took 11 ibuprofen at once, what's going to happen?

Doctor

A:   Welcome to Ask The Doctor.

We are here to help you on this medical health advice platform.
If you have consumed so many pills of Ibuprofen, then you should go to ER right now and report them. High doses of NSAIDs like Ibuprofen can cause severe gastritis and even bleeding from stomach by disrupting the mucous membrane of stomach. Events such high doses can affect your liver and can cause Jaundice and even liver failure. You should approach your doctor now.
They will give you lot of Proton Pump Inhibitors and will monitor your liver and kidney functions. If they see any hepatitis, they will treat you. In case you have taken the medicine in a recent hour, they will lavage your stomach and try to clean it so that minimum drug gets absorbed.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy

Related Q&A

Q: I am a 22 year old female. I first noticed a solid bony lump on the back of my head when I was 16. A while after anot...

Q: Hello, About a month ago I started to feel something on the right side of my neck/throat when swallowing. See pictu...

Q: 21 male When I lift my heel to walk I get a sharp pain near the centre of the underside of my left foot. No visible...

Q: I am traveling to Australia then Southeast Asia for 6 months and I was meant to get my rabbies jab which is a course ...

Q: Hello, I have injured my left foot. About 1 month ago, the outside of my left foot suddenly started to hurt while I ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews